# SDR ASAA0893346

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 26,820 hours, 10,515 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: R2
- Part time: 26,820 hours, 10,515 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS:  R2 DOOR IS DIFFICULT TO OPERATE.  OPS CHECK R2 DOOR.  NO DEFECTS NOTED.  NO HISTORY WITHIN 90 DAYS.  REFERENCE AMM 52 41 00.
